Alert archive / Massachusetts / Wind Advisories in 2006
Wind Advisory 23, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this wind advisory at Jun 7, 2006, 4:24 PM EDT for Essex County, Norfolk County, Suffolk County, Massachusetts. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2006, 4:24 PM EDT (20:24 UTC)
- Expired
- Jun 7, 2006, 8:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Boston/Norton, MA
Counties Essex County, MA, Norfolk County, MA, Suffolk County, MA
The radar
The Boston radar (KBOX), 49 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 716 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBOX 072024 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 424 PM EDT WED JUN 7 2006 ...STRONG NORTHEAST WINDS WILL CONTINUE ACROSS NORTHEASTERN MASSACHUSETTS THIS EVENING... .AN UNUSUALLY STRONG COASTAL STORM FOR EARLY JUNE WILL CONTINUE TO BRING STRONG NORTHEAST WINDS TO THE NORTHEASTERN SHORES OF MASSACHUSETTS. MAZ007-015-016-080000- /O.EXP.KBOX.WI.Y.0022.000000T0000Z-060607T2000Z/ /O.NEW.KBOX.WI.Y.0023.060607T2024Z-060608T0000Z/ EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA- INCLUDING THE CITIES OF...GLOUCESTER...BOSTON...QUINCY 424 PM EDT WED JUN 7 2006 ...WIND ADVISORY HAS EXPIRED... ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THIS WIND ADVISORY INCLUDES CAPE ANN...BOSTON...AND BLUE HILL. NORTHEAST WINDS OF 25 TO 35 MPH CAN BE EXPECTED ACROSS THE ADVISORY AREA THIS EVENING...WITH GUSTS TO 45 MPH. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ MAZ019-022>024-072130- /O.EXP.KBOX.WI.Y.0022.000000T0000Z-060607T2000Z/ EASTERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- INCLUDING THE CITIES OF...PLYMOUTH...CHATHAM...FALMOUTH... PROVINCETOWN...VINEYARD HAVEN...NANTUCKET 424 PM EDT WED JUN 7 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$ KAB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Jun 7, 4:00 PM EDT, 24 minutes earlier.
Area forecast discussion, Jun 7, 4:00 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 400 PM EDT WED JUN 7 2006 .SHORT TERM /TONIGHT THROUGH THURSDAY/... COMING SOON && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... WEAKENING UPPER LOW OPENS UP AND MOVES NE OF REGION THU NIGHT. WE MAY SEE A FEW SHOWERS THU NIGHT BUT ANY PRECIP WILL BE LIGHT AS FORCING IS LIMITED SO JUST CHC POPS FOR NOW. MEAN TROF AXIS REMAINS ACRS NE AND DIGGING UPPER LEVEL JET COMING OUT OF GREAT LAKES REGION WILL RESULT IN REAMPLIFICATION OF UPPER TROF ACRS NEW ENG FRI INTO SAT. MODELS AGREE ON THIS SCENARIO BUT DIFFER ON DETAILS. NAM SHOWS OPEN WAVE OFF MID ATL COAST WHILE GFS HAS CLOSED LOW MUCH FURTHER N ACRS NEW ENG. WE ARE LEANING TOWARD GFS GIVEN ITS RECENT PERFORMANCE AND IT ALSO HAS SUPPORT OF ECMWF/UKMET AND GFS ENSEMBLES. AS UPPER TROF AMPLIFIES TO THE WEST ON FRI...UPPER FLOW BACKS TO THE SW THEN S WHICH BRINGS INCREASING MOISTURE WHICH COMBINED WITH DEVELOPING MID LEVEL LIFT AND QG FORCING SUPPORTS INCREASING CHC SHOWERS/RAIN FRI AFTN INTO FRI NIGHT AND SO WE WILL CONTINUE WITH LIKELY POPS DURING THIS PERIOD. LAST 2 RUNS OF GFS INDICATING POTL 1-2 RAFL...MAINLY ACRS NE MA AND S NH. HOWEVER...SFC CYCLOGENESIS FCST TO OCCUR OVER AND TO THE E OF SNE AND MID LEVEL CENTER WILL BE N OF REGION SO NO ELY LLJ AND LESS PWATS SUGGEST GFS QPF WOULD LIKELY BE A WORST CASE SCENARIO SO FLOOD THREAT IS LOW ATTM. ALSO MAIN THREAT OF HEAVIER RAIN WOULD LIKELY BE N OF WHERE HEAVY RAIN FELL TODAY. GFS INDICATING MARGINAL SFC INSTABILITY AND MID LEVEL LAPSE RATES APPROACHING 6.5 C/KM WITH TT IN L50S MOVING IN SO WE INTRODUCED CHC TSTMS FOR FRI AFTN/NIGHT. SFC LOW FCST TO LIFT NE FROM THE GULF OF MAINE ON SAT WITH FLOW BECOMING NW WHICH WILL BRING DRIER AIR INTO REGION. BUT STILL CANT RULE OUT CHC SHOWERS WITH UPPER LOW AND COOL POOL OVERHEAD. TEMPS BELOW NORMAL FRI/SAT WITH MAXES MID 60S TO LOW 70S EXPECTED ALTHOUGH IT COULD BE WARMER ON FRI WITH SSW FLOW AND 850 TEMPS +10 BUT CLOUD COVER WILL LIMIT HEATING. STRICTLY FOLLOWED HPC GUIDANCE FOR SUN THRU WED. IT LOOKS MAINLY DRY SUN INTO TUE WITH NEAR SEASONABLE TEMPS IN NW FLOW REGIME... ALTHOUGH THERE COULD STILL BE A SHOWER SUN ACRS N ZONES PER ECMWF GIVEN PROXIMITY OF UPPER LOW. NEXT SYSTEM APPROACHES REGION ON WED. && .AVIATION... COMING SOON && .MARINE... SHORT TERM...COMING SOON LONG TERM...LAST FEW RUNS OF THE GFS AND LATEST UKMET/ECMWF SUGGESTING SOME G25 KTS PSBL IN NW FLOW LATE FRI NIGHT INTO SAT NIGHT AS INTENSIFYING SFC LOW HEADS NE FROM THE GULF OF MAINE WITH TIGHTENING PGRAD. CONTINUED NW FLOW 10-20 KTS EXPECTED SUN/SUN NIGHT WITH DIMINISHING WINDS BY MON. && .HYDROLOGY... COMING SOON && .BOX WATCHES/WARNINGS/ADVISORIES... CT...FLOOD WATCH FOR CTZ002>004 UNTIL MIDNIGHT THURSDAY. MA...FLOOD WATCH FOR MAZ002>024-026 UNTIL MIDNIGHT THURSDAY. NH...FLOOD WATCH FOR NHZ011-012-015 UNTIL MIDNIGHT THURSDAY. RI...FLOOD WATCH FOR RIZ001>008 UNTIL MIDNIGHT THURSDAY. MARINE...SMALL CRAFT ADVISORY FOR ANZ230-233>237 UNTIL 2 AM THURSDAY. ...GALE WARNING FOR ANZ231-254-255 UNTIL 10 PM WEDNESDAY. ...SMALL CRAFT ADVISORY FOR ANZ232 UNTIL 6 AM THURSDAY. ...GALE WARNING FOR ANZ250 UNTIL 2 AM THURSDAY. && SHORT TERM...NMB LONG TERM...KJC AVIATION...KAB MARINE...KJC/NMB HYDROLOGY...NMB
Hazardous weather outlook, Jun 7, 5:01 AM EDT, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 501 AM EDT WED JUN 7 2006 ANZ230>237-250-254-255-CTZ002>004-MAZ002>024-026-NHZ011-012-015- RIZ001>008-080901- BARNSTABLE-BLOCK ISLAND-BLOCK ISLAND SOUND-BOSTON HARBOR-BRISTOL- BUZZARDS BAY-CAPE COD BAY-CENTRAL MIDDLESEX COUNTY-CHESHIRE- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM- COASTAL WATERS FROM NANTUCKET MA TO MARTHAS VINEYARD MA TO BLOCK ISLAND RI TO MONTAUK NY SOUTHEAST TO 20NM- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM-DUKES-EASTERN ESSEX-EASTERN FRANKLIN-EASTERN HAMPDEN- EASTERN HAMPSHIRE-EASTERN HILLSBOROUGH-EASTERN KENT-EASTERN NORFOLK- EASTERN PLYMOUTH-HARTFORD-NANTUCKET-NANTUCKET SOUND-NARRAGANSETT BAY- NEWPORT-NORTHERN BRISTOL-NORTHERN WORCESTER- NORTHWEST MIDDLESEX COUNTY-NORTHWEST PROVIDENCE-RHODE ISLAND SOUND- SOUTHEAST MIDDLESEX-SOUTHEAST PROVIDENCE-SOUTHERN BRISTOL- SOUTHERN PLYMOUTH-SOUTHERN WORCESTER-SUFFOLK-TOLLAND-VINEYARD SOUND- WASHINGTON-WESTERN AND CENTRAL HILLSBOROUGH-WESTERN ESSEX- WESTERN FRANKLIN-WESTERN HAMPDEN-WESTERN HAMPSHIRE-WESTERN KENT- WESTERN NORFOLK-WESTERN PLYMOUTH-WINDHAM- 501 AM EDT WED JUN 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC COASTAL WATERS...NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS... EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE... CENTRAL RHODE ISLAND...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS POSTED THROUGH THIS EVENING FOR MOST OF RHODE ISLAND...MUCH OF EASTERN MASSACHUSETTS AND A SMALL PORTION OF SOUTH CENTRAL NEW HAMPSHIRE FOR WIDESPREAD 2 TO 4 INCH STORM TOTAL RAINFALL BY 11 PM THIS WEDNESDAY EVENING WITH ISOLATED 5 INCH OR GREATER AMOUNTS POSSIBLE. PLYMOUTH ESSEX AND HILLSBOROUGH COUNTIES APPEAR TO BE THE PRIMARY TARGETS WHICH ESSENTIALLY IS THE INTERSTATE 93 AND ROUTE 3 CORRIDORS ALONG BOSTONS NORTH AND SOUTH SHORE UP INTO THE MERRIMACK RIVER VALLEY BASIN. ANOTHER REGION OF CONCERN IS NORTHERN RHODE ISLAND AND SOUTHERN WORCESTER COUNTY. PLEASE SEE THE STATEMENT FOR DETAILS REGARDING STREAM AND URBAN POOR DRAINAGE FLOODING. IN ADDITION TO THE INFORMATION WITHIN THE STATEMENT...THE ABERJONA RIVER IN WINCHESTER MASSACHUSETTS MAY BE SUSCEPTIBLE TO FLOODING LATE TODAY. ISOLATED THUNDER IS POSSIBLE TODAY...ITS BEST CHANCE OF OCCURRENCE IS ALONG THE SOUTH COASTS...CAPE AND ISLANDS. A GALE WARNING CONTINUES TODAY FOR ALL WATERS EXCEPT NOT BOSTON HARBOR AND NARRAGANSETT BAY.. NORTHEAST WINDS MAY STRENGTHEN ENOUGH THIS MORNING TO REACH ADVISORY CRITERIA AT NANTUCKET BUT AT THIS TIME NO WIND ADVISORIES ARE POSTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER COASTAL LOW IS LIKELY LATE FRIDAY INTO EARLY SATURDAY BUT ITS RELATIVELY STRONG ADVERSE CONDITIONS HAVE A LESSER CHANCE OF OCCURRENCE THAN WITH THE SYSTEM THAT IS OCCURRING TODAY. HOWEVER... IT HAS A SMALL CHANCE OF PRODUCING THUNDER... AND POCKETS OF 1 TO 2 INCH RAINS IN NORTHEAST MASSACHUSETTS AND SOUTH CENTRAL NEW HAMPSHIRE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TODAY FOR 2 INCH OR GREATER STORM TOTALS...OR MORE THAN 1 INCH OF RAIN IN AN HOUR...ANY SMALL STREAM FLOODING AND/OR HIGHLY UNUSUAL STREET FLOODING. DRAG
In the hours before
Local storm report, Jun 7, 11:14 AM EDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1114 AM EDT WED JUN 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLOOD NEW BEDFORD 41.66N 70.94W
06/07/2006 BRISTOL MA AMATEUR RADIO
FLOODING ON ROUTES 195 AND 18
0840 AM FLOOD TAUNTON 41.90N 71.09W
06/07/2006 BRISTOL MA AMATEUR RADIO
6 TO 12 INCHES OF STANDING WATER ON ROUTE 140
0930 AM FLOOD TAUNTON 41.90N 71.09W
06/07/2006 BRISTOL MA AMATEUR RADIO
COUNTY STREET CLOSED DUE TO FLOODING
0935 AM FLOOD SANDWICH 41.76N 70.50W
06/07/2006 BARNSTABLE MA AMATEUR RADIO
PORTION OF MEREDITH ROAD WASHED OUT
0940 AM FLOOD MANSFIELD 41.83N 72.25W
06/07/2006 TOLLAND CT AMATEUR RADIO
CANOE RIVER OUT OF ITS BANKS WITH MINOR FLOODING
0950 AM FLOOD SANDWICH 41.76N 70.50W
06/07/2006 BARNSTABLE MA AMATEUR RADIO
GUILD AND CRAFT ROADS IMPASSIBLE DUE TO FLOODING
1010 AM FLOOD HYANNIS 41.65N 70.30W
06/07/2006 BARNSTABLE MA AMATEUR RADIO
FLOODING ON SNOW STREET
1015 AM FLOOD DENNIS 41.73N 70.20W
06/07/2006 BARNSTABLE MA AMATEUR RADIO
HOLKUM ROCK ROAD FLOODED AND IMPASSIBLE
1020 AM FLOOD NANTUCKET 41.27N 70.10W
06/07/2006 NANTUCKET MA AMATEUR RADIO
ORANGE STREET CLOSED DUE TO FLOODING
&&
AEDLocal storm report, Jun 7, 11:14 AM EDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE TAUNTON MA
1114 AM EDT WED JUN 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLOOD NEW BEDFORD 41.66N 70.94W
06/07/2006 BRISTOL MA AMATEUR RADIO
FLOODING ON ROUTES 195 AND 18
0840 AM FLOOD TAUNTON 41.90N 71.09W
06/07/2006 BRISTOL MA AMATEUR RADIO
6 TO 12 INCHES OF STANDING WATER ON ROUTE 140
0930 AM FLOOD TAUNTON 41.90N 71.09W
06/07/2006 BRISTOL MA AMATEUR RADIO
COUNTY STREET CLOSED DUE TO FLOODING
0935 AM FLOOD SANDWICH 41.76N 70.50W
06/07/2006 BARNSTABLE MA AMATEUR RADIO
PORTION OF MEREDITH ROAD WASHED OUT
0940 AM FLOOD MANSFIELD 41.83N 72.25W
06/07/2006 BRISTOL MA AMATEUR RADIO
CANOE RIVER OUT OF ITS BANKS WITH MINOR FLOODING
0950 AM FLOOD SANDWICH 41.76N 70.50W
06/07/2006 BARNSTABLE MA AMATEUR RADIO
GUILD AND CRAFT ROADS IMPASSIBLE DUE TO FLOODING
1010 AM FLOOD HYANNIS 41.65N 70.30W
06/07/2006 BARNSTABLE MA AMATEUR RADIO
FLOODING ON SNOW STREET
1015 AM FLOOD DENNIS 41.73N 70.20W
06/07/2006 BARNSTABLE MA AMATEUR RADIO
HOLKUM ROCK ROAD FLOODED AND IMPASSIBLE
1020 AM FLOOD NANTUCKET 41.27N 70.10W
06/07/2006 NANTUCKET MA AMATEUR RADIO
ORANGE STREET CLOSED DUE TO FLOODING
CORRECTION FOR MANSFIELD MASSACHUSETTS
&&
AEDLocal storm report, Jun 7, 3:04 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAUNTON MA
304 PM EDT WED JUN 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLOOD NEW BEDFORD 41.66N 70.94W
06/07/2006 BRISTOL MA AMATEUR RADIO
FLOODING ON ROUTES 195 AND 18
0840 AM FLOOD TAUNTON 41.90N 71.09W
06/07/2006 BRISTOL MA AMATEUR RADIO
6 TO 12 INCHES OF STANDING WATER ON ROUTE 140
0930 AM FLOOD TAUNTON 41.90N 71.09W
06/07/2006 BRISTOL MA AMATEUR RADIO
COUNTY STREET CLOSED DUE TO FLOODING
0935 AM FLOOD SANDWICH 41.76N 70.50W
06/07/2006 BARNSTABLE MA AMATEUR RADIO
PORTION OF MEREDITH ROAD WASHED OUT
0940 AM FLOOD MANSFIELD 42.02N 71.22W
06/07/2006 BRISTOL MA AMATEUR RADIO
CANOE RIVER OUT OF ITS BANKS WITH MINOR FLOODING
0950 AM FLOOD SANDWICH 41.76N 70.50W
06/07/2006 BARNSTABLE MA AMATEUR RADIO
GUILD AND CRAFT ROADS IMPASSIBLE DUE TO FLOODING
1010 AM FLOOD HYANNIS 41.65N 70.30W
06/07/2006 BARNSTABLE MA AMATEUR RADIO
FLOODING ON SNOW STREET
1015 AM FLOOD DENNIS 41.73N 70.20W
06/07/2006 BARNSTABLE MA AMATEUR RADIO
HOLKUM ROCK ROAD FLOODED AND IMPASSIBLE
1020 AM FLOOD NANTUCKET 41.27N 70.10W
06/07/2006 NANTUCKET MA AMATEUR RADIO
ORANGE STREET CLOSED DUE TO FLOODING
1106 AM FLOOD BARNSTABLE 41.70N 70.30W
06/07/2006 BARNSTABLE MA AMATEUR RADIO
PORTION OF RACE LANE FLOODED BY 4 TO 5 FEET OF WATER IN
CENTERVILLE SECTION
1106 AM FLOOD NEW BEDFORD 41.66N 70.94W
06/07/2006 BRISTOL MA AMATEUR RADIO
CAR STUCK IN FLOOD WARERS ON BROWNELL AVE
1120 AM FLOOD WAREHAM 41.75N 70.72W
06/07/2006 PLYMOUTH MA AMATEUR RADIO
ONJSET MOBILE HOME PARK AT WEYBURN AND 11TH STREET
FLOODED WITH 2 FEET OF WATER WITH 40 MOBILE HOMES
EFFECTED IN ONSET
1125 AM FLOOD NEW BEDFORD 41.66N 70.94W
06/07/2006 BRISTOL MA AMATEUR RADIO
DEANE AND PURCHASE STREET CLOSED DUE TO FLOODING
1128 AM FLOOD PLYMOUTH 41.96N 70.68W
06/07/2006 PLYMOUTH MA AMATEUR RADIO
MAYFLOWER SREET CLOSED DUE TO FLOODING
1159 AM FLOOD BELLINGHAM 42.09N 71.47W
06/07/2006 NORFOLK MA AMATEUR RADIO
WRENTHAM ROAD CLOSED DUE TO FLOODING
1200 PM FLOOD NEW BEDFORD 41.66N 70.94W
06/07/2006 BRISTOL MA AMATEUR RADIO
BROWNELL ST CLOSED DUE TO FLOODING, BUTTONWOOD POND OUT
OF BANKS FLOODING PARK WITH UP TO 18 INCHES OF WATER.
1202 PM FLOOD BREWSTER 41.75N 70.08W
06/07/2006 BARNSTABLE MA AMATEUR RADIO
PADDUCK AND UNDERPASS ROAD CLOSED DUE TO FLOODING
1208 PM FLOOD TAUNTON 41.90N 71.09W
06/07/2006 BRISTOL MA AMATEUR RADIO
WHALE STREET CLOSED DUE TO FLOODING WITH WATER UP TO
DOORS OF VEHICLES.
1220 PM FLOOD PLYMOUTH 41.96N 70.68W
06/07/2006 PLYMOUTH MA AMATEUR RADIO
TAYLOR AVE FORM HILLTOP AVE TO POINT RAOD CLOSED DUE TO
FLOODING.
1230 PM NON-TSTM WND DMG MEDWAY 42.13N 71.40W
06/07/2006 NORFOLK MA AMATEUR RADIO
TREE DOWN ON LINCOLN RAOD.
1230 PM FLOOD WALPOLE 42.14N 71.24W
06/07/2006 NORFOLK MA AMATEUR RADIO
PICKLEREL BROOK AND NEPONSET RIVERS OUT OF BANKS, MINOR
FLOODING
1250 PM FLOOD PROVIDENCE 41.82N 71.42W
06/07/2006 PROVIDENCE RI AMATEUR RADIO
VALLEY STREET AT ATWELLS AVE CLOSED DUE TO FLOODING.
0100 PM FLOOD TAUNTON 41.90N 71.09W
06/07/2006 BRISTOL MA AMATEUR RADIO
WAHSBURN STREET WITH WATER UP TO CAR DOOR, HART STREET
FLOOD WATER INTO A HOUSE.
0100 PM NON-TSTM WND DMG DUXBURY 42.04N 70.67W
06/07/2006 PLYMOUTH MA AMATEUR RADIO
LARGE TREE BRANCHES AND WIRES DOWN ON SANDIS DRIVE
0107 PM FLOOD SWANSEA 41.75N 71.18W
06/07/2006 BRISTOL MA AMATEUR RADIO
ROUTE 6 IN THE OCEAN GROVE AREA CLOSED DUE TO FLOODING.
0115 PM FLOOD MASHPEE 41.65N 70.48W
06/07/2006 BARNSTABLE MA EMERGENCY MNGR
100 HOMES FLOODED, MASHPEE RECREATION AND CHILD CARE
CENTER FLOODED WITH CHILDREN MOVED TO HIGHER GROUND.
0125 PM FLOOD ACUSHNET 41.69N 70.91W
06/07/2006 BRISTOL MA AMATEUR RADIO
ROUTE 105 AND ROBINSON STREET CLOSED DUE TO FLOODING, 800
SECTION OF MAIN STREET CLOSED TO FLOODING.
0125 PM NON-TSTM WND DMG ABINGTON 42.12N 70.96W
06/07/2006 PLYMOUTH MA AMATEUR RADIO
TREES AND WIRES DOWN ON HANCOCK AND ROCKLAND STREETS.
0132 PM NON-TSTM WND DMG ANDOVER 42.66N 71.14W
06/07/2006 ESSEX MA AMATEUR RADIO
TREE DOWN ON GLEASON STREET.
0132 PM NON-TSTM WND DMG SHARON 42.12N 71.18W
06/07/2006 NORFOLK MA AMATEUR RADIO
TREE DOWN ON MEADOW ROAD.
0135 PM FLOOD ATTLEBOROUGH 41.93N 71.30W
06/07/2006 BRISTOL MA AMATEUR RADIO
ROUTE 1 FROM OLD POST ROAD TO DRAPER AVE CLOSED DUE TO
FLOODING IN NORTH ATTLEBOROUGH.
0135 PM FLOOD FREETOWN 41.82N 71.05W
06/07/2006 BRISTOL MA AMATEUR RADIO
ROUTE 140 SOUTH BOUND RAMP TO EXIT 8 CLOSED DUE TO
FLOODING.
0140 PM NON-TSTM WND DMG BRIDGEWATER 41.99N 70.97W
06/07/2006 PLYMOUTH MA AMATEUR RADIO
TREE AND POWER POLE DOWN ON HEMLOCK STREET.
0140 PM FLOOD BRIDGEWATER 41.99N 70.97W
06/07/2006 PLYMOUTH MA AMATEUR RADIO
WOOD, WATER AND CROSS STREETS CLOSED DUE TO FLOODING.
0155 PM FLOOD ACUSHNET 41.69N 70.91W
06/07/2006 BRISTOL MA AMATEUR RADIO
CLEMS WAY FLOODED DUE TO STREAM OUT OF BANK.
0155 PM NON-TSTM WND DMG WHITMAN 42.08N 70.93W
06/07/2006 PLYMOUTH MA AMATEUR RADIO
ROUTE 27 NEAR WHITMAN HIGH SCHOOL CLOSED DUE TO WIRES
DOWN.
0200 PM FLOOD TAUNTON 41.90N 71.09W
06/07/2006 BRISTOL MA AMATEUR RADIO
LINDEN STREET AT THE INDIAN POND CONDO BASEMENT FLOODING
AND RAW SEWAGE, TAUNTON SEWER TREATMENT PLANT OVERWHELMED
BY WATER.
0205 PM NON-TSTM WND DMG SUDBURY 42.37N 71.40W
06/07/2006 MIDDLESEX MA AMATEUR RADIO
3 TREES DOWN WITH WIRES DOWN AND ROAD CLOSURES.
0216 PM FLOOD SOMERSET 41.74N 71.16W
06/07/2006 BRISTOL MA AMATEUR RADIO
BUFFINGTON BROOK OUT OF BANK CLOSING BUFFINGTON STREET,
COUNTY STREET CLOSED DUE TO FLOODING.
0225 PM FLOOD MANSFIELD 42.02N 71.22W
06/07/2006 BRISTOL MA TRAINED SPOTTER
SCHOOL STREET FLOODED WITH 6 INCHES OF WATER DUE TO BROOK
OUT OF ITS BANK.
0226 PM NON-TSTM WND DMG DARTMOUTH 41.57N 71.00W
06/07/2006 BRISTOL MA AMATEUR RADIO
TREES DOWN.
0235 PM NON-TSTM WND DMG CUMBERLAND 41.97N 71.46W
06/07/2006 PROVIDENCE RI AMATEUR RADIO
TREE DOWN ON HOUSE ON BALOU STREET.
0240 PM FLOOD PROVIDENCE 41.82N 71.42W
06/07/2006 PROVIDENCE RI AMATEUR RADIO
CAR SUBMERGED FROM FLOOD WATERS ON CHARLES STREET WITH
PERSON TRAPPED.
0241 PM FLOOD CUMBERLAND 41.97N 71.46W
06/07/2006 PROVIDENCE RI AMATEUR RADIO
FLOODING ON JACKSON STREET.
0242 PM FLOOD DEDHAM 42.25N 71.18W
06/07/2006 NORFOLK MA AMATEUR RADIO
SEVERAL BASEMENTS FLOODED.
0245 PM FLOOD NORWOOD 42.19N 71.20W
06/07/2006 NORFOLK MA AMATEUR RADIO
NEPONSET STREET FLOODED NEAR ROUTE 99.
0255 PM NON-TSTM WND DMG CUMBERLAND 41.97N 71.46W
06/07/2006 PROVIDENCE RI AMATEUR RADIO
TREE DOWN ON TOWER HILL ROAD ACROSS THE ROAD.
0255 PM NON-TSTM WND DMG HANSON 42.06N 70.85W
06/07/2006 PLYMOUTH MA AMATEUR RADIO
SEVERAL TREES DOWN.
0255 PM FLOOD HANSON 42.06N 70.85W
06/07/2006 PLYMOUTH MA AMATEUR RADIO
SEVERAL BROOKS OUT OF THEIR BANKS.
&&
AEDThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 2:50 AM EDT | Flood Watch | BOX | Barnstable, Bristol, Dukes, Essex, Franklin, Hampden and 7 more | 21 hr |
| Jun 7, 12:08 PM EDT | Wind Advisory | BOX | Barnstable, Dukes, Essex, Nantucket, Norfolk, Plymouth and 1 more | 4 hr |
Nearby
Wind Advisories in Massachusetts, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.